# SDR GAIA01317OP

- Difficulty date: December 4, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463513K64
- Condition: Punctured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1925 - FWA-BNA - DURING CLIMB-OUT, THE CREW NOTICED THAT SYSTEM 'A' WAS LOSING HYDRAULIC FLUID.  THE CREW RETURNED TO FWA, AND DECLARED AN EMERGENCY.  AN UNEVENTFUL LANDING WAS MADE AT FWA.  THE AIRPLANE REQUIRED TOW BACK TO THE MAINTENANCE RAMP.  MAINTENANCE FOUND A PUNCTURE IN THE NR 2 SYSTEM PRESSURE LINE LOCATED IN THE AFT STAIR WELL.  MAINTENANCE REPLACED THE LINE IAW THE BOEING 727 AMM CHAPTER 29-10.  THE AIRCRAFT WAS THEN RETURNED BACK TO SERVICE.  (M)
